# SDR SWAA2016040450563

- Difficulty date: March 11, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 46,019 hours, 28,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT ATTACH ANGLE CRACKED AT BS 500B, STRINGER 26L.  R & R ANGLE IAW SRM & DWG.
